# SDR IPXA2022102487473

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 68,219 hours, 19,655 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AJC70792
- Part serial: UP78017
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER VERTICAL STAB AFT ACCESS PANEL DAMAGEDREPAIRED DAMAGED AREA IAW EO MD11-5530-84606-C
